fbpx

Paralink Paracetamol Suppositories 180mg 10 Pack

10

5 in stock

Paralink Suppositories are for children aged between 3 months and 6 years . These fast acting suppositories contain paracetamol, which is an effective painkiller. The packet contains 10 suppositories.

You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM order quantity of TWO packets per order.

Do not take with any other paracetamol products.

How To Use

Before use, wash and dry your hands. Remove one suppository carefully from its wrapping and insert it carefully into your child’s back passage. Wash your hands again afterwards.

Babies 3 months – 1 year (5 – 10 kg), use ½ suppository

Children 1 – 3 years (10 – 15kg), use 1 suppository

Children 3 – 6 years (15 – 20 kg), use 1 ½ suppositories

Do not give more than 4 doses in any 24 hours and leave at least 6 hours between each dose.

DO NOT USE WITH ANY OTHER PARACETAMOL PRODUCT

PLEASE READ PRODUCT INFORMATION LEAFLET BEFORE USE

5 in stock

Compare

Description

Paralink Suppositories contain Paracetamol, which is a painkiller suitable for children between the ages of 3 months and 6 years. This medication helps in relieving pain from such ailments as toothache, sore throats, earaches colds and flu and general aches and pains. This medicine also reduces high temperatures and fevers associated with infections such as chicken pox, whooping cough, measles and mumps. It also contains diphenhydramine hydrochloride which helps with sleeplessness associated with the above illnesses. This pain medication is fast acting and is ideal when the child is also vomiting.

Who can use?

This medicine can be used by toddlers and children between the ages of 3 months and 6 years.

How to use?

Before use, wash and dry your hands. Remove one suppository carefully from its wrapping and insert it carefully into your child’s back passage. Wash your hands again afterwards.

Babies 3 months – 1 year (5 – 10 kg), use ½ suppository

Children 1 – 3 years (10 – 15kg), use 1 suppository

Children 3 – 6 years (15 – 20 kg), use 1 ½ suppositories

Do not give more than 4 doses in any 24 hours and leave at least 6 hours between each dose.

If you are pregnant or breast-feeding.

If you are pregnant or trying to become pregnant, please consult your doctor before purchasing or taking this medication.

Common side effects.

There should be no side effects from this medication but if you do experience any, contact your doctor right away.

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.

DO NOT USE WITH ANY OTHER PARACETAMOL PRODUCT